# SDR EE4Y20110038

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- Engine: Pwa JT8D219
- System (JASC): 7120 · Engine Mount Section
- Part: Spar
- Part number: 593571112
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT SPARS ENGINES 1 AND 2, ENGINE MOUNTING HOLES WITH LIGHT NOTCHES.
